Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Geometry of bounded domains


Author: Shoshichi Kobayashi
Journal: Trans. Amer. Math. Soc. 92 (1959), 267-290
MSC: Primary 57.00
MathSciNet review: 0112162
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter L. Baily Jr., The decomposition theorem for 𝑉-manifolds, Amer. J. Math. 78 (1956), 862–888. MR 0100103
  • [2] W. L. Baily, On the imbedding of 𝑉-manifolds in projective space, Amer. J. Math. 79 (1957), 403–430. MR 0100104
  • [3] S. Bergman, Ueber die Kernfunktion eines Bereiches und ihr Verhalten am Rande, J. Reine Angew. Math. vol. 169 (1933) pp. 1-42; vol. 172 (1935) pp. 89-128.
  • [4] -, Sur les fonctions orthogonales de plusieurs variables complexes, Mem. Sci. Math. Paris, no. 106, 1947.
  • [5] -, Sur la fonction-noyau d'un domaine . . ., ibid, no. 108, 1948.
  • [6] Salomon Bochner and William Ted Martin, Several Complex Variables, Princeton Mathematical Series, vol. 10, Princeton University Press, Princeton, N. J., 1948. MR 0027863
  • [7] Armand Borel, Les fonctions automorphes de plusieurs variables complexes, Bull. Soc. Math. France 80 (1952), 167–182 (French). MR 0055456
  • [8] H. J. Bremermann, Holomorphic continuation of the kernel function and the Bergman metric in several complex variables, Lectures on functions of a complex variable, The University of Michigal Press, Ann Arbor, 1955, pp. 349–383. MR 0074058
  • [9] E. Cartan, Sur les domaines bornés homogènes de l'espace de $ n$ variables complexes, Abh. Math. Sem. Univ. Hamburg vol. 11 (1935) pp. 116-162.
  • [10] H. Cartan, Sur les groupes de transformations analytiques, Actualités Sci. Ind., no. 198, 1935.
  • [11] -, Variétés analytiques complexes et cohomologie, Colloque sur les Fonctions de Plusieurs Variables, Bruxelles, 1953.
  • [12] -, Quotient d'un espace analytique par un groupe d'automorphismes, Alg. Geometry and Topology (Symposium in honor of S. Lefschetz), Princeton, 1957.
  • [13] Hans Grauert, Charakterisierung der Holomorphiegebiete durch die vollständige Kählersche Metrik, Math. Ann. 131 (1956), 38–75 (German). MR 0077651
  • [14] Jun-ichi Hano, On Kaehlerian homogeneous spaces of unimodular Lie groups, Amer. J. Math. 79 (1957), 885–900. MR 0095979
  • [15] Shôshichi Kobayashi, Espaces à connexions affines et Riemanniennes symétriques, Nagoya Math. J. 9 (1955), 25–37 (French). MR 0076391
  • [16] Shoshichi Kobayashi, Theory of connections, Ann. Mat. Pura Appl. (4) 43 (1957), 119–194. MR 0096276
  • [17] Shoshichi Kobayashi and Katsumi Nomizu, On automorphisms of a Kählerian structure, Nagoya Math. J. 11 (1957), 115–124. MR 0097536
  • [18] K. Kodaira and D. C. Spencer, Groups of complex line bundles over compact Kähler varieties, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 868–872. MR 0063121
  • [19] K. Kodaira, On Kähler varieties of restricted type (an intrinsic characterization of algebraic varieties), Ann. of Math. (2) 60 (1954), 28–48. MR 0068871
  • [20] J. L. Koszul, Sur la forme hermitienne canonique des espaces homogènes complexes, Canad. J. Math. 7 (1955), 562–576 (French). MR 0077879
  • [21] André Lichnerowicz, Sur les groupes d’automorphismes de certaines variétés kähleriennes, C. R. Acad. Sci. Paris 239 (1954), 1344–1346 (French). MR 0074065
  • [22] Friedrich Sommer and Johannes Mehring, Kernfunktion und Hüllenbildung in der Funktionentheorie mehrerer Veränderlichen, Math. Ann. 131 (1956), 1–16 (German). MR 0077650
  • [23] S. B. Myers and N. E. Steenrod, The group of isometries of a Riemannian manifold, Ann. of Math. (2) 40 (1939), no. 2, 400–416. MR 1503467, 10.2307/1968928
  • [24] Kiiti Morita, On the kernel functions for symmetric domains, Sci. Rep. Tokyo Kyoiku Daigaku. Sect. A. 5 (1956), 190–212. MR 0088567
  • [25] I. Satake, On a generalization of the notion of manifold, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 359–363. MR 0079769
  • [26] J. A. Schouten and K. Yano, On pseudo-Kählerian spaces admitting a continuous group of motions, Nederl. Akad. Wetensch. Proc. Ser. A. 58 = Indag. Math. 17 (1955), 565–570. MR 0074066
  • [27] Carl L. Siegel, Analytic Functions of Several Complex Variables, Institute for Advanced Study, Princeton, N.J., 1950. Notes by P. T. Bateman. MR 0034847
  • [28] G. Washnitzer, A Dirichlet principle for analytic functions of several complex variables, Ann. of Math. (2) 61 (1955), 190–195. MR 0067208
  • [29] K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.00

Retrieve articles in all journals with MSC: 57.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0112162-5
Article copyright: © Copyright 1959 American Mathematical Society